Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 29, NWS Miami, FL

December 7, 2011

NWS Miami, FL issued this small craft advisory at Dec 7, 2011, 3:38 AM EST. It took effect at Dec 7, 2011, 7:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 3:38 AM EST (08:38 UTC)
In effect from
Dec 7, 2011, 7:00 PM EST
Expired
Dec 8, 2011, 4:00 PM EST
In force
21 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WHUS72 KMFL 070838
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
338 AM EST WED DEC 7 2011

...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THIS
EVENING AND FOR LAKE OKEECHOBEE AND NORTHERN ATLANTIC WATERS OVERNIGHT...


GMZ656-657-676-071600-
/O.NEW.KMFL.SC.Y.0029.111208T0000Z-111208T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
338 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 20 TO
  25 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD
  FRONT MOVES THROUGH THIS EVENING. WAVES ARE EXPECTED TO RAPIDLY
  BUILD TO 5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET OFFSHORE THIS
  EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-670-071600-
/O.NEW.KMFL.SC.Y.0029.111208T0600Z-111208T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
338 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO
  AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS
  A COLD FRONT MOVES THROUGH TONIGHT. WAVES IN THE ATLANTIC WATERS
  ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 8 FEET OVERNIGHT...HIGHEST IN
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
736 
WHUS72 KMFL 071535
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1035 AM EST WED DEC 7 2011

...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THIS
EVENING AND FOR LAKE OKEECHOBEE AND NORTHERN ATLANTIC WATERS
OVERNIGHT...

GMZ656-657-676-072345-
/O.CON.KMFL.SC.Y.0029.111208T0000Z-111208T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1035 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST THURSDAY. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 20 TO
  25 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD
  FRONT MOVES THROUGH THIS EVENING. WAVES ARE EXPECTED TO RAPIDLY
  BUILD TO 6 TO 9 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-670-072345-
/O.CON.KMFL.SC.Y.0029.111208T0600Z-111208T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
1035 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
THURSDAY. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO
  AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS
  A COLD FRONT MOVES THROUGH TONIGHT. WAVES IN THE ATLANTIC WATERS
  ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 8 FEET OVERNIGHT...HIGHEST
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
846 
WHUS72 KMFL 071942
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EST WED DEC 7 2011

...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THIS
EVENING AND FOR LAKE OKEECHOBEE AND NORTHERN ATLANTIC WATERS
OVERNIGHT...

GMZ656-657-676-080345-
/O.CON.KMFL.SC.Y.0029.111208T0000Z-111208T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
242 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST THURSDAY. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 20 
  TO 25 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A 
  COLD FRONT MOVES THROUGH THIS EVENING. WAVES ARE EXPECTED TO 
  RAPIDLY BUILD TO 6 TO 9 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-670-080345-
/O.CON.KMFL.SC.Y.0029.111208T0600Z-111208T1500Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
242 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
THURSDAY. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 
  AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST 
  AS A COLD FRONT MOVES THROUGH TONIGHT. WAVES IN THE ATLANTIC 
  WATERS ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 8 FEET 
  OVERNIGHT... HIGHEST IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
366 
WHUS72 KMFL 080855
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
355 AM EST THU DEC 8 2011

...A SMALL CRAFT ADVISORY IN EFFECT FOR ALL OF SOUTH FLORIDA
WATERS THIS MORNING...

AMZ651-671-081500-
/O.EXA.KMFL.SC.Y.0029.000000T0000Z-111208T1500Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
355 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO
  AROUND 20 KNOTS FROM THE NORTH WITH FREQUENT HIGHER GUSTS THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-GMZ656-657-676-082100-
/O.EXT.KMFL.SC.Y.0029.000000T0000Z-111208T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
355 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO BE AROUND 20 KNOTS WITH
  FREQUENT HIGHER GUSTS FROM THE NORTH TODAY. WAVES IN THE
  ATLANTIC WATERS ARE EXPECTED TO RAPIDLY BUILD TO 5 TO 7 FEET...
  HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-081500-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-111208T1500Z/
LAKE OKEECHOBEE-
355 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO BE AROUND 20 KNOTS FROM
  THE NORTH WITH FREQUENT HIGHER GUSTS THROUGH THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
055 
WHUS72 KMFL 081533
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1033 AM EST THU DEC 8 2011

...A SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC WATERS EAST
OF PALM BEACH COUNTY AND THE GULF WATERS...

AMZ650-670-GMZ656-657-676-082100-
/O.CON.KMFL.SC.Y.0029.000000T0000Z-111208T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1033 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS ARE EXPECTED TO REMAIN AROUND 20 KNOTS
  WITH FREQUENT HIGHER GUSTS FROM THE NORTH. WAVES IN THE OFFSHORE
  GULF AND ATLANTIC WATERS ARE EXPECTED TO REMAIN IN THE 5 TO 7
  FOOT RANGE...HIGHEST IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
088 
WHUS72 KMFL 082128
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
428 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY NO LONGER IN EFFECT...


AMZ650-670-GMZ656-657-676-082230-
/O.EXP.KMFL.SC.Y.0029.000000T0000Z-111208T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
428 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS ACROSS THE LOCAL GULF AND ATLANTIC WATERS HAVE
SUBSIDED BELOW ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT
ADVISORY FOR PORTIONS OF THE LOCAL ATLANTIC AND GULF WATERS HAS
BEEN ALLOWED TO EXPIRE.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 3:07 AM EST, 31 minutes earlier.

Area forecast discussion, Dec 7, 3:07 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
307 AM EST WED DEC 7 2011

.SHORT TERM...TODAY THROUGH FRIDAY...NEW GFS RUN SHOWS NO
SIGNIFICANT CHANGES FROM 24 HRS AGO WITH THE OUTPUT BEING SIMILAR
TO BOTH NAM AND ECMWF. THIS HELPS TO INCREASE CONFIDENCE IN THIS
FORECAST PACKAGE. COLD FRNT CURRENTLY EXTENDING FROM SE
U.S./FLORIDA PANHANDLE TO CENTRAL GULF CONTINUES ON TRACK AND
SHOULD REACH LAKE OKEECHOBEE/NW INTERIOR THIS EVENING AND SHOULD
CROSS THE SOUTHEAST COAST BEFORE MIDNIGHT. MODELS CONTINUE TO
AGREE IN THAT THE FRONT WL HAVE ENOUGH PUSH TO MAKE IT TO NRN
BAHAMAS BY THURSDAY MORNING, BUT WL LOOSE ANY UPPER LEVEL SUPPORT
AFTER THAT AS MOST ENERGY ASSOCIATED WITH THE PARENT TROUGH LIFT
NE AND FLOW ALOFT BECOMES PARALLEL TO THE FRONT. AS THE POLAR JET
RETREATS NORTHWARD, THE ATLANTIC RIDGE WILL BEGIN TO BUILD
WESTWARD AGAIN WITH A LOW LEVEL EASTERLY FLOW PUSHING THE
DISSIPATING BOUNDARY (AND ASSOCIATED CLOUDS/PRECIP) BACK OVER THE
LOCAL AREA BY FRIDAY. IN VIEW OF THE MODELS PERSISTENCE AND DUE TO
THE FACT THAT GFS SEEMS MORE STABLE NOW WITHOUT FLIPPING BACK AND
FORTH...WL NOT DEVIATE MUCH (EXCEPT FOR TWEAKING HERE AND THERE)
FROM GFS FORECAST TEMPS/PRECIP DURING THIS PERIOD. HAVING SAID
THAT...IT LOOKS LIKE NOT MUCH PRECIP WILL BE ASSOCIATED WITH THIS
SYSTEM EXCEPT FOR A FEW ISOLD SHOWERS. TEMPERATUREWISE...ON THE
OTHER HAND WE COULD SEE A GOOD 8-10 DEGREES DROP IN MIN TEMP BY
THURSDAY MORNING WITH LOWS RANGING FROM MID 40S GLADES TO LOWER
50S GULF COAST AND M/U 50S EASTERN METRO AREAS. LIKEWISE...MAX
TEMPS ON THURSDAY MAY BARELY CLIMB ABOVE 70. NOW, AS INDICATED
ABOVE...THE FRONT WILL LIKELY HIT THE BRAKES ACROSS THE NRN
BAHAMAS AND BE PUSHED BACK OVER OUR AREA BY FRIDAY...THIS MEANS
THIS COOL WX CONDITIONS WILL BE SHORT LIVED WITH A RETURN TO
WARMER CONDITIONS BY FRIDAY.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY...GFS HINTS AT THE REMNANTS
OF THE FRNTAL BOUNDARY HANGING OVER SOUTH FLORIDA SATURDAY THROUGH
SUNDAY. GFS MAY BE OVERDOING IT WITH PRECIP COVERAGE AND
AMOUNT...HOWEVER ISOLD TO WIDELY SCT SHOWERS ARE NOT OUT OF THE
QUESTION. A SERIES OF WEAK ENERGY IMPULSES ALONG THE SRN BRANCH OF
THE POLAR JET MAY FINALLY HELP TO PUSH WHATEVER IS LEFT OF THE
FRONTAL BOUNDARY EAST OF THE LOCAL AREA BY LATE MONDAY OR TUESDAY.

.MARINE...MARINE CONDITIONS SHOULD BE PLEASANT ACROSS ALL WATERS
THIS MORNING AND EARLY AFTERNOON WITH MAINLY LIGHT VARIABLE TO SW
WINDS. HOWEVER...CONDITIONS COULD RAPIDLY DETERIORATE ACROSS THE
GULF WATERS EARLY THIS EVENING WITH THE WINDS QUICKLY INCREASING
FROM NW. STRONG NW WINDS SHOULD SPREAD OVER THE REST OF THE AREA
BY MIDNIGHT TONIGHT WITH ADVISORY CONDITIONS LIKELY ACROSS MOST
WATERS BY THURSDAY MORNING. WL GO AHEAD AND ISSUE A SMALL CRAFT
ADVISORY FOR THE GULF WATERS STARTING AT 00Z TONIGHT AND EXTENDING
IT TO LAKE OKEECHOBEE AND THE ATLANTIC WATERS OFF PALM BEACH
COUNTY AT 06Z. WL KEEP THE SOUTHERN ATLANTIC WATERS OUT OF THE
ADVISORY FOR THE TIME BEING AS THOSE CONDITIONS ARE NOT EXPECTED TO
REACH THESE WATERS UNTIL AFTER SUNRISE THU MORNING. WL LET DAY
SHIFT ASSESS THE SITUATION AND DECIDE WHETHER OR NOT EXTEND THE
ADVISORY FURTHER SOUTH.

&&

.FIRE WEATHER...DEWPOINTS SHOULD DROP QUICKLY AFTER THE FRONT
MOVES THROUGH LATE TONIGHT. LOWEST DEWPOINTS ARE EXPECTED TO FALL
TO THE M/U 30S ACROSS A GOOD PORTION OF GLADES...HENDRY AND EVEN
COLLIER COUNTY BY THU MORNING. ALTHOUGH GUIDANCE SHOWS THEM
QUICKLY BOUNCING BACK...THEY STILL COULD BE LOW ENOUGH TO PUT PORTIONS
OF GLADES...HENDRY AND COLLIER COUNTIES UNDER 37-39% RH VALUES FOR
A FEW HOURS LATE MORNING/EARLY AFTERNOON THURSDAY. RH VALUES ARE
EXPECTED TO BE ABOVE 40% REST OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  82  56  71  64 / 10 20 10 10
FORT LAUDERDALE  82  58  73  67 / 10 20 10 10
MIAMI            82  60  73  66 / 10 20 10 10
NAPLES           81  53  72  57 / 10 20 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     LAKE OKEECHOBEE-WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     THURSDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
     BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...71/JE
Hazardous weather outlook, Dec 6, 5:00 PM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
500 PM EST TUE DEC 6 2011

FLZ063-066>075-168-172>174-071030-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
500 PM EST TUE DEC 6 2011

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: PERSISTENT ONSHORE FLOW WILL RESULT IN A MODERATE
RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI DADE, BROWARD, AND PALM
BEACH COUNTIES OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RISK OF RIP CURRENTS MAY PERSIST THROUGH WEDNESDAY AT THE
ATLANTIC COAST BEACHES.

IN WAKE OF A PASSING COLD FRONT, WINDS AND SEAS MAY APPROACH
ADVISORY LEVELS OVER THE LOCAL WATERS LATE WEDNESDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.